Sunday, February 08, 2009

Stuff to do...


This picture was taken at this year's Mustard Festival.The lady is a model who showcased Erte's fashions of the Art Deco Era in the early part of the 1900's.

Tomorrow I have an appointment with Dr. John. My left arm and leg still have a rash from the accident and if it weren't for some hydrocortisone cream I would have scratched them both to the bone by now.

Today,I went to mass in St. Helena and learned that after the priest fainted on the altar last week, Deacon Bob stepped in right at the consecration of the host to continue on with the mass. Today at the end of the service, Father Brinkle kindly informed us that everyone did indeed recieve the blessings of the Holy Spirit last week, but the host was NOT consecrated because the Priest had not completed the Eucharistic ceremony,which according to Catholic Faith and tradition is when the transubstantiation takes place.Deacon Bob forgot that he could have used some already consecrated hosts that were kept in the tabernacle across the street in the main church which is currently being seismically retrofitted.The gymnasium is where the congregation meets now.Apparently, he was so caught by surprise that he just continued with the mass right where the African American priest had left off without missing a beat.Father Brinkle assured us that the communion at today's mass was Ex-Facto, "The Body and Blood of Christ" according to Canon Law. Some of the parishoners were a little upset, or more accurately... flummoxed because they were not sure if an ordained deacon had the same powers as a priest in that instance.

1 comment:

Viv said...

ok...Now that's were organized religion loose me...................!
They were upset....how about that poor dude that collapsed!!!!!
Help me out here Christopher?
Are we so caught up that we worry more about a priest full "whatever" you call it, than the fact he just jumped in and got the job done!!!....I might upset you for ever my friend, but this is what I think of the whole thing...........Get the f...k over it people, the world is falling apart!!!!
Sorry about your rash...could it be a reaction to some other medication they are giving you?
Much love though, much much love to you